Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 17, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Apr 30, 2023, 9:13 AM EDT for Martin County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2023, 9:13 AM EDT (13:13 UTC)
- Expired
- Apr 30, 2023, 9:30 AM EDT
- In force
- 17 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Martin County, FL
The radar
The Melbourne radar (KMLB), 106 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 5:03 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 1.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1560 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 4.1
- Supercell composite
- 14.8
The text
As transmitted.
944
WFUS52 KMLB 301313
TORMLB
FLC085-301330-
/O.NEW.KMLB.TO.W.0017.230430T1313Z-230430T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
913 AM EDT Sun Apr 30 2023
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Northeastern Martin County in east central Florida...
* Until 930 AM EDT.
* At 913 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Palm City, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Martin County, including the following locations...
Rio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2711 8034 2721 8035 2721 8029 2722 8029
2723 8031 2724 8029 2723 8029 2725 8028
2727 8025 2726 8023 2727 8024 2729 8021
2726 8021 2726 8020 2731 8018 2717 8012
TIME...MOT...LOC 1313Z 245DEG 40KT 2719 8027
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Sedlock2 follow-up statements
313
WWUS52 KMLB 301318
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
918 AM EDT Sun Apr 30 2023
FLC085-301330-
/O.CON.KMLB.TO.W.0017.000000T0000Z-230430T1330Z/
Martin FL-
918 AM EDT Sun Apr 30 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM EDT FOR
NORTHEASTERN MARTIN COUNTY...
At 918 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Stuart, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Stuart, Jensen Beach, Port Salerno, Sewall's Point and Witham Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2715 8022 2722 8027 2723 8027 2723 8026
2726 8025 2726 8023 2727 8024 2729 8021
2728 8022 2726 8021 2726 8020 2731 8018
2717 8012
TIME...MOT...LOC 1318Z 241DEG 35KT 2722 8023
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Sedlock769
WWUS52 KMLB 301324
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
924 AM EDT Sun Apr 30 2023
FLC085-301334-
/O.EXP.KMLB.TO.W.0017.000000T0000Z-230430T1330Z/
Martin FL-
924 AM EDT Sun Apr 30 2023
...THE TORNADO WARNING FOR NORTHEASTERN MARTIN COUNTY WILL EXPIRE AT
930 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.
LAT...LON 2715 8022 2722 8027 2723 8027 2723 8026
2726 8025 2726 8023 2727 8024 2729 8021
2728 8022 2726 8021 2726 8020 2731 8018
2717 8012
TIME...MOT...LOC 1324Z 245DEG 40KT 2724 8018
$$
SedlockWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Apr 30, 4:12 AM EDT, 5 hours 1 minute earlier.
Area forecast discussion, Apr 30, 4:12 AM EDT, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Melbourne FL
412 AM EDT Sun Apr 30 2023
.DISCUSSION...
...Risk For Severe Storms This Morning...
Today...A cold front stretches from a 999mb low over the GA/AL
border southward into the eastern Gulf of Mexico. KXMR (Cape
Canaveral) did a special 06Z sounding which shows some dry air in
the low and mid levels which may be a result of the stabilization
that occurred from the convective system late yesterday. The
sounding also depicts a strong S/SW low level jet of 50-60 knots.
Expect low level moisture advection to occur over the area in the
next few hours. Combined with forced ascent associated with a mid
level trough and deep layer shear, there exists a risk of strong
to severe storms spreading across east central FL over the next 8
hours. Most concerning is the risk of tornadoes in this highly
sheared environment despite the limited instability. A strong
tornado cannot be ruled out. The risk of severe storms will begin
shortly (4am-6am) along and north of I 4 (incl NW Osceola) then
spreading quickly SE across Brevard around sunrise then
Okeechobee/Treasure coast counties during the daylight morning
hours. All convection should be offshore Martin county by Noon or
shortly thereafter.
Decreasing cloudiness expected behind the front with increasing
sunshine from north to south during the day. West winds 20-30 mph
behind the front with gusts to 40 mph will produce a windy day and
has prompted a Wind Advisory.
Tonight...West winds will decrease to 10 mph under mostly clear
skies and temperatures falling into the lower to mid 60s by
morning.
Monday-Tuesday... A much different weather pattern will set up to
kick off the workweek. Guidance indicates that an elongated
longwave trough over the central CONUS will nudge east-northeast
across the eastern CONUS as the western Atlantic ridge breakdown
and shifts east. At the same time, the 250mb jet maxima (~110kts)
associated with a southern branch of the upper-level jet stream
will move downstream of central Florida which will shift upper-
level support away from the area. Much drier conditions are
forecast to filter in on the back side of the trough through
midweek with weak high pressure to the south and west of Florida.
Expect relatively weak west to southwest flow with temperatures in
the low to upper 80s for afternoon highs. Lows will be a little
cooler with temperatures expected to drop into the upper 50s to
low 60s.
Wednesday-Saturday... A weak frontal boundary will clip the area to
the north into Wednesday which will shift flow from the west-
northwest Wednesday and northerly on Thursday. High pressure will
build over the Deep Southeast and the eastern Gulf of Mexico behind
the front which will keep us socket into a dry airmass (PWAT values
around 0.5-1"). Then, model guidance signals that flow will shift
onshore by Friday, before a mid/upper level shortwave trough
traverses the Peninsula into the weekend. Thus, PoPs and mentionable
rain chances will creep back up into the weekend. Expect high
temperatures generally in the low 80s to near 90 degrees each
afternoon. Lows will drop into the low 50s to low 60s Thursday, then
mid 50s to mid 60s thereafter.
&&
.MARINE...
Issued at 230 AM EDT Sun Apr 30 2023
Today...Very hazardous boating conditions due to S to SW winds
gusting to Gale force and building seas 7 to 8 feet will offshore.
Numerous showers and storms will race offshore the FL peninsula
this morning capable of producing wind gusts up to 50 knots. Winds
veer westerly by afternoon as the front pushes south of Jupiter
Inlet and the frequency of gale force gusts will decrease.
Tonight...Offshore (west) flow will continue with a relaxing of
the pressure gradient allowing wind speeds to gradually decrease.
Will probably be able to remove the Small Craft Advisory for the
nearshore waters in the evening and replace with a Caution.
Monday-Thursday... Improving conditions expected into the
workweek behind a "cool front." West-southwest winds Monday into
Tuesday around 10-15kts with up to 20-25kts in the Volusia county
and offshore Brevard county (20-60nm) waters. Winds will slacken
Tuesday (~8-15kts), before increasing and veering northwesterly
into Wednesday at around 10-15kts nearshore and 20-25kts offshore.
Then, expect northerly winds Thursday at 8-12kts. Swell heights
in the 2- 3ft range nearshore and up to 4-6ft offshore.
&&
.AVIATION...
(06Z TAFS)
Issued at 230 AM EDT Sun Apr 30 2023
Earlier added non-convective LLWS to MCO/ISM/MLB TAFs as
decoupling occurred allowing sfc winds to drop around 10 knots
while low level jet overspreads the area producing an increase of
20-30 knots in the lowest 2k ft. NUM-WDSPRD +TSRA ahead of a cool
front reaching KLEE around 09Z, working quickly SE through the
morning, and pushing south of KSUA ~16Z. MVFR-LIFR impacts with
wind gusts over 30 kts possible for 2-3 hours once convection
reaches each terminal. AWWs for MCO and DAB appear likely for
convective wind gusts 35+ kts. VFR conditions prevail once
convection clears. Behind the front, west winds will be 20-22 kts,
gusting up to 35KT.
&&
.FIRE WEATHER...
Min RH values will drop to critical levels behind the "cool
front" with much drier conditions through the workweek. Min RH
drops to 30- 40% Monday and through midweek, mainly to the north
of the Treasure Coast and away from the coast. Min RH values will
drop even further into Wednesday with values expected to reach the
upper 20s to low 30s across areas to the north of the Treasure
Coast and west of I- 95. The aforementioned conditions will lead
to an elevated fire danger.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 81 61 83 62 / 40 0 0 0
MCO 80 63 84 64 / 40 0 0 0
MLB 84 62 84 63 / 70 0 0 0
VRB 86 61 86 61 / 80 0 0 0
LEE 79 62 83 64 / 20 0 0 0
SFB 81 61 84 63 / 40 0 0 0
ORL 81 64 85 65 / 40 0 0 0
FPR 84 61 84 62 / 80 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 7 AM this morning to 7 PM EDT this evening
for FLZ041-044>046-053-058-141-144-154-159-164-247-254-259-
264-347-447-547-647-747.
AM...Small Craft Advisory until 8 AM EDT this morning for AMZ550-552.
Small Craft Advisory from 5 PM this afternoon to midnight EDT
tonight for AMZ550-552.
Gale Warning from 8 AM this morning to 5 PM EDT this afternoon
for AMZ550-552.
Small Craft Advisory until midnight EDT tonight for AMZ555.
Small Craft Advisory until 5 AM EDT early this morning for
AMZ570-572-575.
Small Craft Advisory from 6 PM this evening to midnight EDT
tonight for AMZ570-572-575.
Gale Warning until 6 PM EDT this evening for AMZ570-572-575.
&&
Kelly/FehlingHazardous weather outlook, Apr 30, 5:25 AM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 525 AM EDT Sun Apr 30 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-301700- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 525 AM EDT Sun Apr 30 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Thunderstorms will increase in coverage and intensity this morning ahead of a cold front. Fast moving strong to severe storms are expected, capable of producing damaging winds, hail, frequent lightning strikes and heavy rain. Most concerning is the threat for tornadoes in this highly sheared environment. A strong tornado cannot be ruled out. Be prepared to act quickly if a warning is issued for your area. The storms will push offshore Martin county by Noon. .HIGH WIND IMPACT... A Wind Advisory is in effect for Southwest to West winds increasing 20 to 30 mph with gusts to 40 mph. .RIP CURRENT IMPACT... A Moderate risk of dangerous rip currents continues at all central Florida Atlantic beaches. .MARINE THUNDERSTORM GUST IMPACT... Fast moving storms this morning will be capable of producing wind gusts greater than 35 knots, frequent cloud-to-water lightning, and locally higher waves on inland lakes, the Intracoastal Waterway, and nearshore Atlantic waters. Storm motion will be toward the northeast around 50 mph. .WATERSPOUT IMPACT... Tornadic waterspouts will be possible over the intracoastal and adjacent Atlantic waters as strong storms move rapidly toward the northeast around 50 mph. .WIND AND SEA IMPACT... Southwest to West winds 20 to 30 knots with gusts to Gale force will produce very hazardous boating conditions today. Seas will build 7 to 8 feet well offshore while remaining 3 to 5 feet nearshore. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A Moderate risk of life threatening rip currents is expected at the beaches of east central Florida. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Kelly
In the hours before
Special weather statement, Apr 30, 7:55 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
755 AM EDT Sun Apr 30 2023
FLZ041-045-046-053-301230-
Osceola FL-Orange FL-Seminole FL-Inland Volusia FL-
755 AM EDT Sun Apr 30 2023
...A strong thunderstorm will impact portions of southeastern
Seminole, southeastern Orange and northern Osceola Counties through
830 AM EDT...
At 755 AM EDT, Doppler radar was tracking a strong thunderstorm near
Avalon Park, moving east at 60 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Kissimmee, Oviedo, Saint Cloud and Wedgefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.
&&
LAT...LON 2854 8130 2875 8098 2862 8096 2861 8097
2860 8096 2817 8091 2817 8150
TIME...MOT...LOC 1155Z 257DEG 50KT 2846 8120
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KellyLocal storm report, Apr 30, 8:05 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
805 AM EDT SUN APR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM TSTM WND GST 3 S PLAYALINDA BEACH 28.61N 80.62W
04/30/2023 M47 MPH BREVARD FL OTHER FEDERAL
USSF TOWER 211 MEASURED A THUNDERSTORM WIND GUST OF
41KT/47MPH FROM THE SOUTHWEST.
&&
EVENT NUMBER MLB2300154
LAWSpecial weather statement, Apr 30, 8:19 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Melbourne FL
819 AM EDT Sun Apr 30 2023
FLZ041-045-046-053-141-247-347-447-547-647-747-301300-
Southern Brevard Barrier Islands FL-Coastal Volusia FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-Seminole FL-
Inland Volusia FL-Mainland Northern Brevard FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
Inland Northern Brevard FL-
819 AM EDT Sun Apr 30 2023
...Strong thunderstorms will impact portions of southeastern
Seminole, northern Brevard, southeastern Orange, southeastern Volusia
and northeastern Osceola Counties through 900 AM EDT...
At 818 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Scottsmoor to near Narcoossee. Movement
was northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Titusville, Cape Canaveral, Rockledge, Cocoa and Cocoa Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.
&&
LAT...LON 2839 8057 2828 8056 2818 8136 2882 8093
2890 8076 2860 8054 2846 8049
TIME...MOT...LOC 1218Z 237DEG 38KT 2878 8083 2826 8123
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KellyLocal storm report, Apr 30, 8:30 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
830 AM EDT SUN APR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM TSTM WND GST 25 ENE PORT CANAVERAL 28.51N 80.19W
04/30/2023 M39 MPH AMZ572 FL BUOY
NOAA BUOY 41009 MEASURED A THUNDERSTORM WIND GUST OF
34KTS/39MPH FROM THE SOUTH-SOUTHWEST.
&&
EVENT NUMBER MLB2300155
LAWLocal storm report, Apr 30, 8:43 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
843 AM EDT SUN APR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND GST 25 ENE PORT CANAVERAL 28.51N 80.19W
04/30/2023 M45 MPH AMZ572 FL BUOY
NOAA BUOY 41009 MEASURED A THUNDERSTORM WIND GUST OF
39KTS/45MPH FROM THE SOUTHWEST.
&&
EVENT NUMBER MLB2300156
LAWSpecial weather statement, Apr 30, 9:09 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
909 AM EDT Sun Apr 30 2023
FLZ159-164-259-264-301330-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Martin FL-
909 AM EDT Sun Apr 30 2023
...A strong thunderstorm will impact portions of southeastern St.
Lucie and northeastern Martin Counties through 930 AM EDT...
At 909 AM EDT, Doppler radar was tracking a strong thunderstorm over
Palm City, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Walton, Stuart, Palm City, Port Salerno and Jensen Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.
&&
LAT...LON 2705 8033 2722 8042 2736 8020 2721 8013
2713 8011
TIME...MOT...LOC 1309Z 244DEG 42KT 2717 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SedlockThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:41 AM EDT | Wind Advisory | MLB | Brevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more | 16 hr |
| Apr 30, 2:46 AM EDT | Small Craft Advisory | MLB | 21 hr | |
| Apr 30, 5:58 AM EDT | Special Weather Statement | MLB | Orange | 47 min |
| Apr 30, 6:00 AM EDT | Special Weather Statement | MLB | Lake, Seminole | 45 min |
| Apr 30, 6:21 AM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 39 min |
| Apr 30, 6:39 AM EDT | Special Marine Warning | MLB | 96 min | |
| Apr 30, 6:47 AM EDT | Special Weather Statement | MLB | Volusia | 28 min |
| Apr 30, 6:49 AM EDT | Special Weather Statement | MLB | Osceola | 26 min |
| Apr 30, 7:07 AM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 38 min |
| Apr 30, 7:11 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola, Volusia | 49 min |
| Apr 30, 7:24 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Martin, Okeechobee, Saint Lucie | 51 min |
| Apr 30, 7:31 AM EDT | Tornado Warning | MLB | Brevard | 34 min |
| Apr 30, 7:55 AM EDT | Special Weather Statement | MLB | Orange | 35 min |
| Apr 30, 7:58 AM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 32 min |
| Apr 30, 8:03 AM EDT | Special Marine Warning | MLB | 117 min | |
| Apr 30, 8:09 AM EDT | Tornado Warning | MLB | Indian River, Saint Lucie | 36 min |
| Apr 30, 8:19 AM EDT | Special Weather Statement | MLB | Brevard | 41 min |
| Apr 30, 8:22 AM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 38 min |
| Apr 30, 9:09 AM EDT | Special Weather Statement | MLB | Martin | 21 min |
| Apr 30, 9:56 AM EDT | Special Marine Warning | MLB | 64 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.